# SDR DXTA200601615

- Difficulty date: September 25, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N787QS
- Make and model: Cessna 650
- Aircraft serial: 6507087
- Aircraft time: 5,902 hours, 4,417 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 624202013
- Condition: Worn
- Location: Nlg Centering
- Part time: 5,902 hours, 4,417 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  CHECKED SYSTEM FOR PROPER OPERATION, COULD NOT DUPLICATE.  CHECKED NOSE SQUAT SWITCH FOUND NOSE CENTERING LINK ASSY NOT GRABBING CENTERING SWITCH TO ACTUATE PROPERLY.  REMOVED AND REPLACED NOSE CENTERING LINK ASSY AND RE-ADJUSTED NOSE CENTERING SWITCH.  REPLACED LANDING GEAR ACTUATOR/TEST.  OPS CHECK GOOD IAW 650 M/M CH 32-00-001.
